# SDR 98ZZZX1363

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 747124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Head Assy
- Part number: 65B015648
- Condition: Pitted
- Location: Tilt Actuator
- Component: 65B015398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR TILT ACTUATOR BEYOND REPAIRABLE LIMITS DUE TO PITTING ON HEAD ASSY.
